| Model Number |
21AGFN-756 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 21mm regent aortic mechanical heart valve was selected for implant.During device preparation, the leaflets were moving normally.Post-implant, valve function was tested and it was observed that the leaflet could not open and close completely.The valve was removed and when tested again outside the patient, the leaflets continued to having issues opening and closing.A new 21mm regent aortic mechanical heart valve was successfully implanted.The patient status was reported as unknown.
Additional Manufacturer Narrative
It was reported that the leaflets failed to open or close.It was noted device procedure observed that the leaflet could not open and close completely.The valve was sent for functional testing at the engineering test lab.During this test, which ensures proper leaflet coaptation and hemodynamic performance, the valve was placed in a pulse duplicator filled with saline.The conditions included a beat rate of 70 ± 1 bpm, a flow rate of 5.0 ± 0.2 lpm, and a mean aortic pressure of 100 +10/-0 mmhg.Under these conditions, the leaflets appeared to coapt such that the effective orifice area value was 2.02 and the regurgitant fraction value was 8.6%.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, including functional testing to ensure proper leaflet coaptation and hemodynamic performance, and the product met all specifications.The cause of reported event could not be determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.